# SDR USAABB99051

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 7520 · Engine Cooling System
- Part: Precooler
- Part number: 7929304
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 126 - APPROXIMATELY FORTY MINUTES OUT OF PHL, THE CREW RECEIVED THE E/M 'L BLD OVHT'.  CREW CLOSED THE LEFT BLEED AND SECURED THE LEFT PACK.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE PRECOOLER.  (M)
